×

Found 90 Documents (Results 1–90)

100
MathJax

A note on group algebras of locally compact groups. (English) Zbl 1388.16027

Bergen, Jeffrey (ed.) et al., Groups, rings, group rings, and Hopf algebras. International conference, Loyola University, Chicago, IL, USA, October 2–4, 2015 and AMS special session, Loyola University, Chicago, IL, USA, October 3–4, 2015. Held in honor of Donald S. Passman’s 75th birthday. Proceedings. Providence, RI: American Mathematical Society (AMS) (ISBN 978-1-4704-2805-1/pbk; 978-1-4704-4042-8/ebook). Contemporary Mathematics 688, 259-263 (2017).
PDF BibTeX XML Cite
Full Text: DOI

Classical and new aspects of the domination and factorization of multilinear operators. (English) Zbl 06751420

Martín-Reyes, Francisco Javier (ed.) et al., Proceedings of the 6th international school “Advanced courses of mathematical analysis VI”, Málaga, Spain, September 8–12, 2014. Hackensack, NJ: World Scientific. 191-206 (2017).
MSC:  47-XX
PDF BibTeX XML Cite
Full Text: DOI

The Banach envelope of monogenic Hardy spaces in Lipschitz domains. (English) Zbl 1224.30192

Beznea, Lucian (ed.) et al., Proceedings of the sixth congress of Romanian Mathematicians, Bucharest, Romania, June 28–July 4, 2007. Vol. 1: Scientific contributions. Bucharest: Editura Academiei Române (ISBN 978-973-27-1781-3/v.1; 978-973-27-1780-6/set). 269-278 (2009).
PDF BibTeX XML Cite

Monotonicity in Banach function spaces. (English) Zbl 1289.26055

Rákosník, Jiří (ed.), Nonlinear analysis, function spaces and applications. Vol. 8. Proceedings of the spring school, NAFSA 8, Prague, Czech Republic, May 30–June 6, 2006. Prague: Czech Academy of Sciences, Mathematical Institute (ISBN 978-80-85823-50-9). 205-240 (2007).
PDF BibTeX XML Cite
Full Text: Link

Nonexpansive retracts in Banach spaces. (English) Zbl 1125.46019

Jachymski, Jacek (ed.) et al., Fixed point theory and its applications. Proceedings of the international conference, Bȩdlewo, Poland, August 1–5, 2005. Warsaw: Polish Academy of Sciences, Institute of Mathematics. Banach Center Publications 77, 161-174 (2007).
PDF BibTeX XML Cite
Full Text: Link

Analog of I. B. Simonenko’s theorem on an enveloping operator for operators in spaces of vector-valued functions. (Russian) Zbl 1119.47307

MSC:  47B48 47A06 47G10
PDF BibTeX XML Cite

Multipliers, \(C*\)-modules, and algebraic structure in spaces of Hilbert space operators. (English) Zbl 1074.46038

Doran, Robert S. (ed.) et al., Operator algebras, quantization, and noncommutative geometry. A centennial celebration honoring John von Neumann and Marshall H. Stone. Proceedings of the AMS special session, Baltimore, MD, USA, January 15–16, 2003. Providence, RI: American Mathematical Society (AMS) (ISBN 0-8218-3402-9/pbk). Contemporary Mathematics 365, 85-128 (2004).
PDF BibTeX XML Cite

Banach envelopes of the Besov and Triebel-Lizorkin spaces and applications to PDE’s. (English) Zbl 1041.46025

Haroske, Dorothee (ed.) et al., Function spaces, differential operators and nonlinear analysis. The Hans Triebel anniversary volume. Based on the lectures given at the international conference on function spaces, differential operators and nonlinear analysis, FSDONA-01, Teistungen, Germany, June 28–July 4, 2001, in honor of the 65th birthday of H. J. Triebel. Basel: Birkhäuser (ISBN 3-7643-6935-3/hbk). 383-391 (2003).
MSC:  46E35 35G15
PDF BibTeX XML Cite

The Kaplan extension of the ring and Banach algebra of continuous functions as a divisible hull. (English. Russian original) Zbl 0878.46040

Russ. Acad. Sci., Izv., Math. 45, No. 3, 477-493 (1995); translation from Izv. Ross. Akad. Nauk, Ser. Mat. 58, No. 6, 51-68 (1994).
MSC:  46J05 46E15
PDF BibTeX XML Cite
Full Text: DOI

Filter Results by …

Document Type

Reviewing State

all top 5

Author

all top 5

Year of Publication

all top 3

Classification